您当前的位置:
首页 >
文章列表页 >
Global existence and asymptotic stability of self-similar solutions for the fractional chemotaxis model
Research articles | 更新时间:2023-11-01
    • Global existence and asymptotic stability of self-similar solutions for the fractional chemotaxis model

    • Acta Scientiarum Naturalium Universitatis Sunyatseni   Vol. 62, Issue 2, Pages: 181-188(2023)
    • DOI:10.13471/j.cnki.acta.snus.2022A005    

      CLC: O175.21
    • Received:10 January 2022,

      Accepted:21 February 2022,

      Online First:30 December 2022,

      Published:25 March 2023

    移动端阅览

  • CAI Zhongbo,ZHAO Jihong,LUO Yongke.Global existence and asymptotic stability of self-similar solutions for the fractional chemotaxis model[J].Acta Scientiarum Naturalium Universitatis Sunyatseni,2023,62(02):181-188. DOI: 10.13471/j.cnki.acta.snus.2022A005.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

729

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Impacts of urban morphology parameters on thermodynamic environmental simulations using different urban canopy schemes
Design and synthesis of N-substituted α,β-unsaturated amide-naphthalene hybrids and evaluation of their antitumor activity
Measurement and allocation methods for carbon emissions from vehicles
Long-time dynamics for a Kirchhoff beam equation with degenerate nonlocal strong damping
Effects of polycyclic aromatic hydrocarbons on the photosynthesis system of Raphidocelis subcapitata and transcriptional regulatory mechanisms

Related Author

No data

Related Institution

No data
0